RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 5, Pages 21–42 (Mi fpm1244)  

This article is cited in 3 scientific papers (total in 3 papers)

Using of artificial intelligence and computer technologies for developing treatment programs for complex immune diseases

V. V. Velichenko, D. A. Pritykin

Moscow Institute of Physics and Technology

Abstract: The article deals with a methodology of using up to date mathematical and informational techniques to control human immune system. Through the example of the mathematically controlled HIV treatment the practical perspectives are demonstrated for the technologies that have never been used in medicine. The results indicate the possibility of significant advance in the problem of life prolongation of HIV-infected people with the aid of mathematical technologies, which allow reducing the amount of chemotherapy.

Full text: PDF file (391 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2011, 172:5, 635–649

Bibliographic databases:

UDC: 519.95

Citation: V. V. Velichenko, D. A. Pritykin, “Using of artificial intelligence and computer technologies for developing treatment programs for complex immune diseases”, Fundam. Prikl. Mat., 15:5 (2009), 21–42; J. Math. Sci., 172:5 (2011), 635–649

Citation in format AMSBIB
\Bibitem{VelPri09}
\by V.~V.~Velichenko, D.~A.~Pritykin
\paper Using of artificial intelligence and computer technologies for developing treatment programs for complex immune diseases
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 5
\pages 21--42
\mathnet{http://mi.mathnet.ru/fpm1244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2745103}
\transl
\jour J. Math. Sci.
\yr 2011
\vol 172
\issue 5
\pages 635--649
\crossref{https://doi.org/10.1007/s10958-011-0209-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79151486465}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1244
  • http://mi.mathnet.ru/eng/fpm/v15/i5/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antipov A.V., “Optimal Multitherapy Strategy in Mathematical Model of Dynamics of the Number of Nonuniform Tumor Cells”, Journal of Computer and Systems Sciences International, 50:3 (2011), 499–510  crossref  mathscinet  zmath  isi  elib
    2. D. V. Stepanov, V. F. Musina, A. V. Suvorova, A. L. Tulupev, A. V. Sirotkin, T. V. Tulupeva, “Funktsiya pravdopodobiya s geterogennymi argumentami v identifikatsii puassonovskoi modeli riskovannogo povedeniya v sluchae informatsionnogo defitsita”, Tr. SPIIRAN, 23 (2012), 157–184  mathnet
    3. I. P. Bolodurina, Yu. P. Ivanova, “Optimalnoe upravlenie protsessom primeneniya antivirusnykh preparatov pri lechenii VICh-infektsii”, Vestn. YuUrGU. Ser. Vych. matem. inform., 2:4 (2013), 94–102  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:296
    Full text:111
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020